# SDR U2RA449SPIM001

- Difficulty date: January 5, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 85,893 hours, 33,119 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 500
- Part time: 2,490 hours, 811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, T/E UPPER SURFACE, XRS 272 EXISTING REPAIR WITH WEAR.
